# SDR DALA2022032301885

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 68,158 hours, 25,576 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: E5298
- Condition: Leaking
- Location: L
- Part time: 68,124 hours, 25,558 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3749 -MISC/DE- DECLARED EMERGENCY INTO SEA DUE TO LOSS OF A-SYSTEM HYDRAULICS. CORRECTIVE ACTION: REPLACED LEFT OUTBD GROUND SPOILER ACTUATOR, PERFORMED PRECAUTIONARY GEAR SWING, BLED HYDRAULIC SYSTEM AND INSPECTED FILTER DPI'S WITH NO DEFECTS.
